# SDR AALA201810089014

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 59,540 hours, 22,302 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 15000' RECEIVED AN ECAM FOR 4C LAVATORY SMOKE, MESSAGE EXTINGUISHED IMMEDIATELY.  FLIGHT ATTENDANTS DISCOVERED NO SMOKE AND NO FUMES OR ODOR. NO FAULTS AT THIS TIME AND AIRCRAFT IS OK TO CONTINUE IN SERVICE.
